Statistical distribution of the estimator of Weibull modulus

Citation
E. Barbero et al., Statistical distribution of the estimator of Weibull modulus, J MAT SCI L, 20(9), 2001, pp. 847-849
Citations number
12
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Apllied Physucs/Condensed Matter/Materiales Science","Material Science & Engineering
Journal title
JOURNAL OF MATERIALS SCIENCE LETTERS
ISSN journal
0261-8028 → ACNP
Volume
20
Issue
9
Year of publication
2001
Pages
847 - 849
Database
ISI
SICI code
0261-8028(2001)20:9<847:SDOTEO>2.0.ZU;2-Y